# SDR MASA20220411181

- Difficulty date: March 20, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N90FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 43,484 hours, 34,205 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: SH690334071
- Part serial: NA
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SEAT RAIL AT RBL 9.00 BETWEEN FS 485.00 FS597.00.| CORROSION ON FLOOR SEAT RAIL AT RBL 9.00 BETWEEN FS 485.00 FS597.00 WAS REPLACED 53-00-49
